# SDR USAA991482

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263AU
- Make and model: Boeing 737201
- Aircraft serial: 22869
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655054018
- Condition: Corroded
- Location: Bs 993
- Part time: 43,416 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 2 INCH AREA OF CORROSION BS 993, STRINGER 20R, CORROSION LEVEL 1.  SPLICED IN NEW SECTION PER SRM 53-10-03.  (M)
